# SDR SWIA2020090252186

- Difficulty date: July 6, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR SIDE FITTINGS ON FUSELAGE HAVE CORRODED STOPS.  C-CHECK RO 8/29/2020.  REMOVED AND REPLACED CORRODED STOPS (PADS) WITH NEW/SERVICEABLE ONES.
